# SDR 2018FA0000501

- Difficulty date: November 30, 2018
- Submitted: December 4, 2018
- Operation: General aviation
- Aircraft: N631BC
- Make and model: Saab SF340A
- Aircraft serial: 061
- Aircraft time: 43,132 hours, 42,604 cycles
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Crushed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ENGINE FUMES SMELL IN FLIGHT DECK. CORRECTIVE ACTION: INSPECTED AND FOUND LH ENGINE CONICAL SEALS CRUSHED AND AC GENERATOR DRIVE SHAFT BENT. R/R AC AC GENERATOR, FOUR CONICAL SEALS ON PGB, AND FUEL OIL HEATER IAW SAAB 340 AMM LEAK AND OPS CHECK OK.
